# SDR CALA2018021600645

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 62,696 hours, 13,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS AISLE FLOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSY. OPS CHECKED NORMAL. OK FOR SERVICE.
